# SDR EVCA202106230001

- Difficulty date: June 16, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N489AE
- Make and model: Bell 407
- Aircraft serial: 54059
- Aircraft time: 5,884 hours, 15,134 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Eng Chip
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCE ENGINE CHIP LIGHT DURING CRUISE FLIGHT THAT RESULTED IN A PRECAUTIONARY LANDING. UPON MAINTENANCE ARRIVAL LIGHT WAS NOT ILLUMINATED. INSPECTED BOTH ENGINE CHIP DETECTORS NO METAL CONTAMINATION FOUND. PERFORMED 30 MINUTE GROUND RUN NO LIGHT ILLUMINATED.
